0
2013
Impact Factor

    An omni-wheel vehicle on a plane and a sphere

    2011, Vol. 7, No. 4, pp.  785-801

    Author(s): Borisov A. V., Kilin A. A., Mamaev I. S.

    We consider a nonholonomic model of the dynamics of an omni-wheel vehicle on a plane and a sphere. An elementary derivation of equations is presented, the dynamics of a free system is investigated, a relation to control problems is shown.
    Keywords: omni-wheel, roller-bearing wheel, nonholonomic constraint, dynamical system, invariant measure, integrability, controllability
    Citation: Borisov A. V., Kilin A. A., Mamaev I. S., An omni-wheel vehicle on a plane and a sphere, Rus. J. Nonlin. Dyn., 2011, Vol. 7, No. 4, pp.  785-801
    DOI:10.20537/nd1104004


    Download File
    PDF, 726.7 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License